Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction and addendum to: ``On algebras of finite representation type''


Author: Spencer E. Dickson
Journal: Trans. Amer. Math. Soc. 144 (1969), 565-568
MSC: Primary 16.40
Addendum: Trans. Amer. Math. Soc. 144 (1969), 565-568.
Original Article: Trans. Amer. Math. Soc. 144 (1969), 565-568.
MathSciNet review: 0249465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0249465-6
PII: S 0002-9947(1969)0249465-6
Article copyright: © Copyright 1969 American Mathematical Society